MAUDE Adverse Event Report: ABBOTT VASCULAR JETI ALL IN ONE KIT; ASPIRATION THROMBECTOMY CATHETER

ABBOTT VASCULAR JETI ALL IN ONE KIT; ASPIRATION THROMBECTOMY CATHETER
Catalog Number WV6203A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Anemia (1706)
Date of Event 01/28/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Patient id: (b)(6).It was reported that on (b)(6) 2023 the patient underwent a thrombectomy procedure using the jeti device in the left femoral popliteal bypass graft.During the procedure, the patient lost 300 ml of blood.On (b)(6) 2023 the patient experienced a low hemoglobin/hematocrit (h&h), but no actual source for the bleeding was identified via ct of the abdomen/ pelvis.The patient was transfused with two units packed red blood cells (prbc).Per the physician, there was no device malfunction and the jeti catheter did not cause direct injury to the patient; however, the jeti system works to extract blood, and although the device performed as expected, there may be a causal relationship between the jeti system and the low h&h.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the manufacturing records identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The patient effect of minimal blood loss (anemia) is listed in the all in one peripheral thrombectomy system instructions for use (ifu), as a possible adverse event of use of the device.A conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.However, the treatments appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.

Brand Name
JETI ALL IN ONE KIT
Common Device Name
ASPIRATION THROMBECTOMY CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
WALK VASCULAR #3010127658
17171 daimler st
irvine CA 92614
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key16453776
Report Number2024168-2023-02045
Device Sequence Number14852831
Product Code QEZ
UDI-Device Identifier08717648351396
UDI-Public08717648351396
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K213565
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/17/2024
Device Catalogue NumberWV6203A
Device Lot Number2212026
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/07/2023
Initial Report FDA Received Date02/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite